Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Pelsmajer, Michael"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Kim, Seog-Jin, Nakprasit, Kittikorn, Pelsmajer, Michael and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2006) Transversal numbers of translates of a convex body. Discrete Mathematics, 306 (18). pp. 2166-2173. ISSN 0012-365X

This list was generated on Wed Jul 24 02:44:40 2024 BST.